I have a close relative who recently told me he has been taking large amounts of alleve (about 6 pills at a time) about 3 times a week to help relieve stress and as a sleep aid. Is this dangerous to him?
yes, i'm not sure of the real dangers, however the bottle says to not take more than 3 (220mg) in 24hrs. for relieveing stress and a sleep aid I'm not sure if your friend is really taking aleve. because aleve is strictly a pain reliever. good luck
Six at a time??? Sorry to say you're friend isn't going to have a stomach. I take naproxen (one) sometimes I too have been in acar accident.But they are so bad for your stomach, yes they eat holes in it. So I make sure that I drink plenty of water with it, eat and DO NOT lay down for a HALF AN HOUR.Then I fall asleep ,personally they make me feel unrefreshed.when I wake up
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.